# SDR 2008UALA01336

- Difficulty date: March 9, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 62,560 hours, 18,224 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Low
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN BELOW ETOPS MIN AT 1480 PSI.  SERVICED CREW O2 TO FULL FOR ETOPS FLIGHT.  NO LEAKS WERE NOTED AT TIME OF SERVICE.
